The Goursat problem for a hyperbolic equation that degenerates in the interior and on the boundary of the domain
Differencialʹnye uravneniâ, Tome 18 (1982) no. 11, pp. 1879-1887
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_11_a4,
author = {F. T. Baranovskii},
title = {The {Goursat} problem for a hyperbolic equation that degenerates in the interior and on the boundary of the domain},
journal = {Differencialʹnye uravneni\^a},
pages = {1879--1887},
year = {1982},
volume = {18},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_11_a4/}
}
TY - JOUR AU - F. T. Baranovskii TI - The Goursat problem for a hyperbolic equation that degenerates in the interior and on the boundary of the domain JO - Differencialʹnye uravneniâ PY - 1982 SP - 1879 EP - 1887 VL - 18 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_11_a4/ LA - ru ID - DE_1982_18_11_a4 ER -
F. T. Baranovskii. The Goursat problem for a hyperbolic equation that degenerates in the interior and on the boundary of the domain. Differencialʹnye uravneniâ, Tome 18 (1982) no. 11, pp. 1879-1887. http://geodesic.mathdoc.fr/item/DE_1982_18_11_a4/